Minnesota, 2005

Blizzard and Winter Storm in Minnesota, January 21 to 22, 2005

January 21 to 22, 2005 · NWS MPX · 42 events in 42 counties and zones

Low pressure moved from South Dakota into southern Minnesota on the 21st. Periods of snow resulted between the morning of the 21st and the early morning hours of the 22nd.

Where it happened

Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
42

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Low pressure moved from South Dakota into southern Minnesota on the 21st. Periods of snow resulted between the morning of the 21st and the early morning hours of the 22nd. Snowfall totals ranged from around an inch southwest of a line from Madison to Hanley Falls to Springfield to Fairmont where freezing rain and sleet mixed in with the snow to a swath of 6 to 8 inches stretching from Alexandria to St. Cloud to the Twin Cities metropolitan area. After the snow began to taper off during the predawn hours of the 22nd the winds increased dramatically. Sustained winds increased to 30 to 40 MPH across west central and south central Minnesota with gusts as high as 64 MPH. Sustained winds across the remainder of southern Minnesota reached 25 to 35 MPH with gusts up to 50 MPH. Peak wind gusts included 64 MPH at New Ulm, 61 MPH at Blue Earth and Madelia, 60 MPH at St. James and Fairmont, 58 MPH at Starbuck, 55 MPH at Olivia and Morris, 54 MPH at Appleton, 52 MPH at Granite Falls, 51 MPH at Redwood Falls, 47 MPH at Mankato, 46 MPH at Alexandria, 41 MPH at St. Cloud, and 40 MPH at the Minneapolis/St. Paul International Airport. The gusty winds caused widespread blowing and drifting of snow southwest of a line from Alexandria to Willmar to Glencoe to Faribault which dropped visibilities to near zero at times. Snowplow operators were pulled off the road between midnight and 4 AM on the 22nd because of the blizzard conditions. In addition, Interstate 94 was closed west of Alexandria due to severe drifting and low visibilities. Snow drifts of up to 3 feet were reported after the winds died down around midday on the 22nd. Scattered power outages were reported during the pre-dawn hours of the 22nd in Redwood, Brown and Watonwan counties after ice coated power lines were blown down by the high winds. Numerous automobile accidents were also reported region wide during the storm.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jan 21, 4:35 AM CST, 5 hours 25 minutes earlier.

Area forecast discussion, Jan 21, 4:35 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
435 AM CST FRI JAN 21 2005

.DISCUSSION...
MODELS SHOW TIGHT GRADIENT CONTINUING THRU 14Z NRN ZONES AND AROUND
18Z SRN ZONES. 925MB WINDS FCST TO REMAIN AROUND 40-45KTS WRN CWA
AND 35-40KTS ERN CWA THRU THOSE TIMES...THEN RAPIDLY DECREASE INTO
THE AFT AS SFC HIGH BUILDS IN. MN STATE PATROL REPORTED ROADS CLOSED
AND PLOWS PULLED OFF HWYS OVERNIGHT IN WRN MN. WIND GUSTS AS HIGH AS
60 MPH WERE RECORDED WITH VSBYS DOWN TO 1/4 MILE WITH CONSIDERABLE
DRIFTING. CONDITIONS WILL NOT BEGIN TO IMPROVE GREATLY UNTIL MID
MORNING WHEN THE WINDS START TO LESSEN. THEREFORE BLIZZARD WARNING
IN WRN AND SRN ZONES HAS BEEN EXTENDED TO 18Z. IN CENTRAL AND ERN
ZONES ACCUMULATING SNOW HAS COME TO AN END...BUT WILL HAVE LEFTOVER
PROBLEMS FROM BLOWING SNOW AS 25 TO 40 MPH WINDS MIX DOWN. HAVE
DOWNGRATED WINTER STORM WARNING TO A WINTER WEATHER ADVISORY IN
EFFECT THRU 18Z TO COVER LOW VSBYS AND POOR TRAVEL CONDITIONS.

BY THIS EVE WITH HIGH PRES MOVING IN THE WINDS AND THE BLOWING SNOW
WILL HAVE SETTLED AND SKIES WILL BE CLEARING. THE FRESH SNOWPACK
WITH ALLOW TEMPS TO DIP AT OR JUST BELOW ZERO. THE HIGH WILL PUSH
WELL S OF THE REGION BY SUN WHICH WILL TURN WINDS TO THE S WARM
TEMPS UP INTO THE 20S. WAA KICKS IN SUN AFT AHEAD OF A WEAK CLIPPER
DIVING OUT OF SRN CANADA ACROSS NE MN SUN NIGHT. ADDED SLIGHT CHANCE
-SN NE ZONES WHERE BEST MOISTURE WILL PASS. ON MON NW FLOW ALOFT
WILL KEEP CLDS IN AREA BUT A WRLY WIND OFF THE BLACK HILLS WILL LEAD
TO A RELATIVELY MILD DAY.

LONGER TERM...TUESDAY THROUGH SATURDAY
THE LATEST GFS AND ECMWF MODEL RUNS BOTH SUPPORT OMEGA OR REX BLOCK
SETTING OVER NORTH AMERICA WITH UPPER RIDGE OVER THE WESTERN U.S.
SLOWLY PROGRESSING INTO THE NORTHERN AND CENTRAL PLAINS DURING THE
PERIOD. ONLY FLY IN OVERALL WEATHER PATTERN DURING THE PERIOD IS
SHORTWAVE THAT DROPS SOUTH INTO THE UPPER MIDWEST LATTER HALF OF THE
WORK WEEK. WL GO WITH COUNTERPARTS AND MENTION A CHANCE OF LIGHT
SNOW ON FRIDAY.  OTHERWISE A DRY AND MILD PERIOD WITH TEMPERATURES
WARMING INTO THE 30S ON TUESDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...BLIZZARD WARNING THROUGH NOON
     MNZ041-047-048-054>058-064>067-073>077-082>085-091>093
     WINTER WEATHER ADVISORY THROUGH NOON
     MNZ042>045-049>053-059>063-068>070-078
WI...WINTER WEATHER ADVISORY THROUGH NOON
     WIZ014>016-023 >028

&&

MARGRAF/
Hazardous weather outlook, Jan 21, 6:00 AM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 AM CST FRI JAN 21 2005

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-221200-
BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-KANDIYOHI-LAC QUI PARLE-
MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-RENVILLE-SIBLEY-STEARNS-
STEVENS-SWIFT-TODD-WATONWAN-YELLOW MEDICINE-
600 AM CST FRI JAN 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

...WINTER STORM WARNING IN EFFECT UNTIL 600 AM CST SATURDAY...

A WINTER STORM OVER EASTERN MONTANA...WILL BRING MODERATE TO HEAVY
SNOWS OVER WEST CENTRAL AND SOUTH CENTRAL MINNESOTA TODAY. TOTAL
SNOW ACCUMULATIONS WILL VARY FROM 4 TO 7 INCHES WITH LESSER AMOUNTS
OVER THE FAR SOUTH CENTRAL COUNTIES. NORTHWEST WINDS WILL INCREASE
TO 25 TO 35 MPH BY THIS EVENING.  THE COMBINATION OF THESE STRONG
WINDS COUPLED WITH ANY NEWLY FALLEN SNOW WILL CREATE SEVERE BLOWING
AND DRIFTING...PRODUCING NEAR BLIZZARD CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME BLOWING AND DRIFTING WILL MAKE TRAVEL DIFFICULT IN OPEN AND
RURAL AREAS SATURDAY MORNING. WEATHER CONDITIONS ARE EXPECTED TO
IMPROVE THE REST OF THE DAY SATURDAY AS WINDS DIMINISH TO UNDER 20
MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MNZ043-044-050>052-059>063-068>070-076>078-084-085-093-221200-
ANOKA-BENTON-CARVER-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-ISANTI-LE SUEUR-
MILLE LACS-MORRISON-RAMSEY-RICE-SCOTT-SHERBURNE-STEELE-WASECA-
WASHINGTON-WRIGHT-
600 AM CST FRI JAN 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 600 AM CST
   SATURDAY...

A WINTER STORM OVER EASTERN MONTANA...WILL BRING MODERATE TO HEAVY
SNOWS OVER MUCH OF CENTRAL MINNESOTA TODAY AND TONIGHT.
TOTAL SNOW ACCUMULATIONS WILL VARY FROM 6 TO 9 INCHES.  NORTHWEST
WINDS WILL INCREASE TO 25 TO 35 MPH BY TONIGHT. THE COMBINATION OF
THESE STRONG WINDS COUPLED WITH ANY NEWLY FALLEN SNOW WILL CREATE
SEVERE BLOWING AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT IN OPEN
AND RURAL AREAS SATURDAY MORNING. WEATHER CONDITIONS ARE EXPECTED
TO IMPROVE THE REST OF THE DAY SATURDAY AS WINDS DIMINISH TO UNDER
20 MPH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MNZ045-053-WIZ014>016-023>028-221200-
BARRON-CHIPPEWA-CHISAGO-DUNN-EAU CLAIRE-KANABEC-PEPIN-PIERCE-POLK-
RUSK-ST CROIX-
600 AM CST FRI JAN 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 600 AM CST
   SATURDAY...

A WINTER STORM OVER EASTERN MONTANA...WILL BRING MODERATE TO HEAVY
SNOWS OVER PARTS OF EAST CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL
WISCONSIN LATER TODAY AND TONIGHT. TOTAL SNOW ACCUMULATIONS WILL VARY
FROM 6 TO 10 INCHES. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
BY TONIGHT. THE COMBINATION OF THESE STRONG WINDS COUPLED WITH ANY
NEWLY FALLEN SNOW WILL CREATE DANGEROUS BLOWING AND DRIFTING
SNOW...ESPECIALLY IN OPEN AND RURAL AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT IN OPEN AND
RURAL AREAS SATURDAY MORNING. WEATHER CONDITIONS ARE EXPECTED TO
IMPROVE THE REST OF THE DAY SATURDAY AS WINDS DIMINISH TO UNDER 20
MPH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 blizzard, 18 winter storm. Local standard time, as filed.

Blizzard, Stevens

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Stevens forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.586, -96.000 (the zone’s center; the record gives no point)

Blizzard, Swift

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Swift forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.283, -95.681 (the zone’s center; the record gives no point)

Blizzard, Chippewa

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Chippewa forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.022, -95.567 (the zone’s center; the record gives no point)

Blizzard, Lac Qui Parle

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Lac Qui Parle forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.996, -96.173 (the zone’s center; the record gives no point)

Blizzard, Yellow Medicine

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Yellow Medicine forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.716, -95.868 (the zone’s center; the record gives no point)

Blizzard, Renville

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Renville forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Blizzard, Redwood

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Redwood forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Blizzard, Brown

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Brown forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Blizzard, Nicollet

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Nicollet forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

Blizzard, Watonwan

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Watonwan forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.978, -94.614 (the zone’s center; the record gives no point)

Blizzard, Martin

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Martin forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.674, -94.551 (the zone’s center; the record gives no point)

Blizzard, Faribault

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Faribault forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.674, -93.948 (the zone’s center; the record gives no point)

Blizzard, Freeborn

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Freeborn forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.674, -93.349 (the zone’s center; the record gives no point)

Blizzard, Blue Earth

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Blue Earth forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

Blizzard, Douglas

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Douglas forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.934, -95.453 (the zone’s center; the record gives no point)

Blizzard, Pope

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Pope forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.586, -95.444 (the zone’s center; the record gives no point)

Blizzard, Kandiyohi

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Kandiyohi forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.152, -95.005 (the zone’s center; the record gives no point)

Winter Storm, Stearns

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Stearns forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.552, -94.613 (the zone’s center; the record gives no point)

Blizzard, Meeker

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Meeker forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.123, -94.527 (the zone’s center; the record gives no point)

Blizzard, McLeod

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
McLeod forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.824, -94.272 (the zone’s center; the record gives no point)

Winter Storm, Carver

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Carver forecast zone
Reported by
TRAINED SPOTTER
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

Winter Storm, Hennepin

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Hennepin forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Winter Storm, Scott

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Scott forecast zone
Reported by
TRAINED SPOTTER
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

Blizzard, Sibley

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Sibley forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Blizzard, Le Sueur

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Le Sueur forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Blizzard, Rice

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Rice forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

Blizzard, Waseca

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Waseca forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

Blizzard, Steele

When
January 21, 10:00 AM CST to January 22, 12:00 PM CST
Where
Steele forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

Winter Storm, Goodhue

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Goodhue forecast zone
Reported by
TRAINED SPOTTER
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

Winter Storm, Dakota

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Dakota forecast zone
Reported by
TRAINED SPOTTER
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

Winter Storm, Washington

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Washington forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

Winter Storm, Ramsey

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Ramsey forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

Winter Storm, Anoka

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Anoka forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.273, -93.246 (the zone’s center; the record gives no point)

Winter Storm, Chisago

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Chisago forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.503, -92.908 (the zone’s center; the record gives no point)

Winter Storm, Isanti

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Isanti forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.562, -93.295 (the zone’s center; the record gives no point)

Winter Storm, Kanabec

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Kanabec forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.945, -93.293 (the zone’s center; the record gives no point)

Winter Storm, Mille Lacs

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Mille Lacs forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.938, -93.630 (the zone’s center; the record gives no point)

Winter Storm, Morrison

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Morrison forecast zone
Reported by
TRAINED SPOTTER
Coordinates
46.013, -94.268 (the zone’s center; the record gives no point)

Winter Storm, Benton

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Benton forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.699, -93.999 (the zone’s center; the record gives no point)

Winter Storm, Todd

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Todd forecast zone
Reported by
TRAINED SPOTTER
Coordinates
46.071, -94.898 (the zone’s center; the record gives no point)

Winter Storm, Sherburne

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Sherburne forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.444, -93.775 (the zone’s center; the record gives no point)

Winter Storm, Wright

When
January 21, 10:00 AM CST to January 22, 8:00 AM CST
Where
Wright forecast zone
Reported by
TRAINED SPOTTER
Coordinates
45.174, -93.963 (the zone’s center; the record gives no point)

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2005Every state in 2005This day in weather historyWarnings in Minnesota, January 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5438289, 5438290, 5438291, 5438292, 5438293, 5438294, 5438295, 5438296, 5438297, 5438298, 5438299, 5438300, 5438301, 5438302, 5438303, 5438304, 5438305, 5438306, 5438307, 5438308, 5438375, 5438376, 5438377, 5438378, 5438379, 5438380, 5438381, 5438382, 5438383, 5438384, 5438385, 5438386, 5438387, 5438388, 5438389, 5438390, 5438391, 5438392, 5438393, 5438394, and more.